Alert archive / New Mexico / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Albuquerque, NM

April 14, 2010Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 14, 2010, 2:50 PM MDT for Lincoln County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2010, 2:50 PM MDT (20:50 UTC)
Expired
Apr 14, 2010, 3:30 PM MDT
In force
40 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 86 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2010-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2010-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2469 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WUUS55 KABQ 142050
SVRABQ
NMC027-142130-
/O.NEW.KABQ.SV.W.0013.100414T2050Z-100414T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT WED APR 14 2010

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 330 PM MDT

* AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED OVER CENTRAL LINCOLN COUNTY...OR ABOUT 17 MILES
  EAST OF CARRIZOZO...AND MOVING NORTHWEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STATE HIGHWAY 246 TO ENCINOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.

&&

LAT...LON 3379 10554 3363 10548 3358 10565 3374 10573
TIME...MOT...LOC 2049Z 129DEG 5KT 3367 10560

$$

KW
1 follow-up statement
617 
WWUS55 KABQ 142127
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 PM MDT WED APR 14 2010

NMC027-142137-
/O.EXP.KABQ.SV.W.0013.000000T0000Z-100414T2130Z/
LINCOLN-
327 PM MDT WED APR 14 2010

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 330 PM MDT FOR CENTRAL
LINCOLN COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3379 10554 3363 10548 3358 10565 3374 10573
TIME...MOT...LOC 2127Z 129DEG 5KT 3370 10565

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:20 AM MDT, 11 hours 30 minutes earlier.

Area forecast discussion, Apr 14, 3:20 AM MDT, 11 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 AM MDT WED APR 14 2010

.DISCUSSION...
THE NEXT 24 HOURS IS EXPECTED TO BE VERY ACTIVE ACROSS THE EASTERN
HALF OF NEW MEXICO. THE LATEST WATER VAPOR LOOP SHOWS A DRY UPPER
WAVE OVER NORTHERN OLD MEXICO ADVANCING NE TOWARD NM. A CONVECTIVE
CLUSTER HAS DEVELOPED ALONG THE FRONT EDGE OF THE UPPER WAVE OVER
EDDY COUNTY AND IS STRENGTHENING AS IT ADVANCES NE INTO CHAVES
COUNTY. CURRENT GRIDS ALREADY REFLECT SOLID LIKELY POPS OVER MUCH
OF THE EASTERN PLAINS THIS AFTERNOON. THE ECMWF CONTINUES TO OUT
PERFORM THE REMAINDER OF THE MODEL SUITE. UNLIKE THE PAST SEVERAL
DAYS THE NAM HAS BECOME THE OUTLIER NOW AND THE GFS IS ON TARGET
WITH THE EURO. A STRONG DRYLINE HAS SET UP OVER THE EASTERN PLAINS
FROM ROUGHLY RATON SOUTH AND EAST TO CLINES CORNERS AND CORONA.

AT THIS TIME IT APPEARS THAT DESPITE MODEST INSTABILITY ACROSS THE
EASTERN PLAINS...THUNDERSTORMS MAY HAVE LIMITED SEVERE POTENTIAL. A
BROAD SWATH OF MODERATE/HEAVY QPF NUMBERS ARE FORECAST TO AFFECT
THE FAR EASTERN PLAINS THROUGH TONIGHT THEREFORE THE MAIN ISSUE MAY
BE MINOR FLOODING...WITH A MORE ISOLATED SEVERE THREAT. WILL RAMP
UP QPF NUMBERS IN GRIDS AND HIGHLIGHT IN HWO. 00Z GFS/ECMWF SLIDE
THE ACTIVITY EAST INTO TEXAS LATE WEDNESDAY NIGHT...THEN SLOSH THE
DRY LINE BACK TO THE CENTRAL MTN CHAIN THURSDAY. INSTABILITY IS MORE
LIMITED THURSDAY AFTERNOON HOWEVER TERRAIN CIRCULATIONS WILL INDUCE
STORMS AND ALLOW TO DRIFT INTO THE PLAINS.

INTERESTINGLY...THE UPPER WAVE THAT PUSHED NORTH AND EAST OF THE
AREA MONDAY AND TUESDAY NOW LOCATED OVER THE NORTHERN PLAINS...WILL
FORCE A SURFACE BOUNDARY DOWN THE HIGH PLAINS FRIDAY. MEANWHILE...
ANOTHER UPPER WAVE WILL EJECT EAST INTO NM OUT OF THE GREAT BASIN
FRIDAY AFTERNOON. THE COMBINATION OF THE SURFACE FRONTAL BNDRY AND
UPPER DIFFLUENCE WITH THE NEXT UPPER WAVE WILL CREATE THE POTENTIAL
FOR A WIDESPREAD QPF EVENT OVER NEARLY THE ENTIRE CWA LATE FRIDAY
INTO PERHAPS LATE SATURDAY. RAISED POPS TO HIGH CHANCE/LIKELY OVER
A LARGE PORTION OF THE CENTRAL MOUNTAINS/RIO GRANDE VALLEY FRIDAY
NIGHT INTO SATURDAY. 00Z GFS/ECMWF SOLUTIONS ARE NEARLY IDENTICAL
WITH THIS SCENARIO...AND ALSO SUPPORTED BY THE CANADIAN.

QPF NUMBERS WITH THIS EVENT MAY PUSH 1 TO 2 INCHES IN SOME AREAS
OVER CENTRAL/WESTERN NM. IF THIS WERE TO OCCUR WE MAY BE LOOKING
AT SOME SERIOUS PROBLEMS WITH RAIN ON SNOWPACK. WILL KEEP A VERY
CLOSE EYE ON THIS SITUATION.

A SHORTWAVE RIDGE IS EXPECTED TO BUILD INTO THE STATE BEHIND THIS
SYSTEM BRIEFLY SUNDAY....WITH ANOTHER POTENTIALLY VERY WET SYSTEM
SLIDING OVER THE AREA MONDAY OR TUESDAY. GUYER

&&

.AVIATION...
WDSPRD MVFR...LOCAL IFR CIGS/VSBYS IN LOW CLOUDS AND PATCHY BR
WILL PERSIST FROM EAST SLOPES CENTRAL MOUNTAIN CHAIN TO THE TEXAS
BORDER THRU 18Z. IN ADDITION...SCT TSRA/SHRA OVER GUADALUPE
MOUNTAINS WILL CONTINUE TO MOVE NORTHEAST INTO SOUTHEAST NEW
MEXICO THROUGH 15Z...THEN BECOME MORE NUMEROUS OVER THE EASTERN
PLAINS AFT 18Z...WHERE ISOLD STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE THRU 02Z THURSDAY. WEST OF THE CENTRAL MOUNTAIN
CHAIN...VFR...ALTHOUGH CONVECTION IN THE EAST MAY RESULT IN GUSTY
EAST WINDS BELOW CANYONS INTO THE RIO GRANDE VALLEY AFT 21Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
MOISTURE SURGING NORTHWARD FROM THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN OVER THE PLAINS THIS MORNING. IN ADDITION...SCATTERED
SHOWERS AND THUNDERSTORMS OVER THE GUADALUPE MOUNTAINS WILL
CONTINUE TO TRACK INTO SOUTHEAST NEW MEXICO...AND THIS ACTIVITY IS
EXPECTED TO BECOME MORE WIDESPREAD AND NUMEROUS THIS AFTERNOON
ACROSS THE PLAINS. IN THE WEST...DRY CONDITIONS WILL PREVAIL...AND
WINDS SHOULD BE LIGHTER THAN IN THE PAST 2 DAYS.
HOWEVER...VENTILATION WILL BE GOOD TO EXCELLENT MOST AREAS.

SOME OF THE MOISTURE IN THE EAST MAY SEEP INTO THE RIO GRANDE VALLEY
TO THE CONTINENTAL DIVIDE TONIGHT AND THEN AGAIN THURSDAY NIGHT. FOR
THE MOST PART...WETTING RAINS ARE NOT EXPECTED WEST OF THE CENTRAL
MOUNTAIN CHAIN UNTIL FRIDAY...WHEN AN UPPER TROUGH SWINGS THROUGH
THE STATE AND A SURFACE FRONT PUSHES INTO THE PLAINS. FORECAST
MODELS INDICATE WIDESPREAD...AND POTENTIALLY LOCALIZED HEAVY
PRECIPITATION FOR NORTHERN AND CENTRAL NEW MEXICO FRIDAY AND INTO
SATURDAY. SUNDAY SHOULD BE DRIER...BUT ANOTHER TROUGH MAY RESULT IN
WETTER WEATHER AROUND THE START OF THE WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  72  37  78  43 /   0   0   0   0
DULCE...........................  68  28  71  35 /   0   0   0   5
CUBA............................  70  30  72  35 /   0   0   0   5
GALLUP..........................  69  25  74  32 /   0   0   0   0
EL MORRO........................  68  30  72  34 /   0   0   0   0
GRANTS..........................  72  28  74  38 /   0   0   0   5
QUEMADO.........................  72  29  74  36 /   0   0   0   0
GLENWOOD........................  76  38  79  43 /   0   0   0   0
CHAMA...........................  64  29  66  31 /   0   5  10  10
LOS ALAMOS......................  68  39  68  39 /   5  20  10  10
PECOS...........................  69  40  70  39 /  10  30  10  20
CERRO/QUESTA....................  66  34  64  37 /  10  20  20  20
RED RIVER.......................  59  30  59  32 /  20  30  30  30
ANGEL FIRE......................  61  31  61  34 /  20  30  30  30
TAOS............................  68  36  69  39 /   5  20  20  20
ESPANOLA........................  77  41  76  42 /   0  10   5  10
SANTA FE........................  70  41  70  42 /   5  20  10  10
SANTA FE AIRPORT................  72  43  73  44 /   5  20  10  10
ALBUQUERQUE FOOTHILLS...........  74  47  74  49 /   5  10   5  10
ALBUQUERQUE HEIGHTS.............  76  50  76  52 /   5  10   5   5
ALBUQUERQUE VALLEY..............  77  51  77  52 /   0  10   5   5
ALBUQUERQUE WEST MESA...........  77  49  77  50 /   0  10   5   5
LOS LUNAS.......................  78  42  78  45 /   0  10   5   5
RIO RANCHO......................  76  49  76  49 /   5  10   5   5
SOCORRO.........................  78  50  79  50 /   0   0   5   5
SANDIA PARK/CEDAR CREST.........  71  38  68  40 /  20  30  10  10
MORIARTY/ESTANCIA...............  70  40  71  42 /  20  30  10  10
CLINES CORNERS..................  66  38  68  40 /  20  40  20  20
GRAN QUIVIRA....................  73  42  72  47 /  10  20  10  10
CARRIZOZO.......................  77  45  74  48 /   5  10  10   5
RUIDOSO.........................  62  40  65  40 /  40  40  30  20
CAPULIN.........................  64  41  64  44 /  30  40  30  50
RATON...........................  70  42  69  42 /  20  30  30  40
LAS VEGAS.......................  65  40  65  40 /  20  40  30  40
CLAYTON.........................  68  47  70  47 /  50  50  40  50
ROY.............................  65  48  68  48 /  60  50  30  40
CONCHAS.........................  68  49  74  49 /  60  60  30  30
SANTA ROSA......................  68  52  73  49 /  60  60  30  30
TUCUMCARI.......................  70  51  75  47 /  60  60  40  30
CLOVIS..........................  68  50  71  50 /  60  70  40  30
PORTALES........................  69  51  72  51 /  60  70  40  30
FORT SUMNER.....................  70  50  72  51 /  60  60  30  20
ROSWELL.........................  72  52  74  52 /  60  60  30  10
PICACHO.........................  69  51  71  50 /  60  50  30  20
ELK.............................  63  47  68  48 /  60  40  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER/99

CORRECTED TYPOS IN PUBLIC DISCUSSION
Hazardous weather outlook, Apr 14, 4:34 AM MDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 AM MDT WED APR 14 2010

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
434 AM MDT WED APR 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL...GUSTY WINDS...AND SMALL HAIL
WILL AFFECT A LARGE PORTION OF THE EASTERN PLAINS. MINOR FLOODING
MAY OCCUR WITH THE HEAVIEST ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE OVER THE FAR EASTERN PLAINS
THURSDAY AFTERNOON AND EVENING. ANOTHER STORM SYSTEM MAY AFFECT ALL
AREAS FRIDAY AND SATURDAY WITH THE POTENTIAL FOR MORE STRONG STORMS
AND HEAVY RAINFALL. AT THIS TIME IT APPEARS THE HEAVIEST RAINFALL
WILL AFFECT CENTRAL AND WESTERN AREAS OF THE STATE...WHERE HEAVY
RAINFALL ON SNOW PACK IN THE HIGHER TERRAIN MAY LEAD TO LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY FOR THE EASTERN PLAINS DUE
TO GUSTY WINDS AND HAIL. SPOTTERS CAN CONTACT THE NATIONAL WEATHER
SERVICE TO REPORT WIND GUSTS IN EXCESS OF 50 MPH AND DIME SIZE HAIL
OR LARGER AT 1-888-386-7637...OR VISIT WEATHER.GOV/ABQ TO SUBMIT A
STORM REPORT.

GUYER

In the hours before

Special weather statement, Apr 14, 12:47 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1247 PM MDT WED APR 14 2010

NMZ522-523-141915-
CENTRAL HIGHLANDS-ESTANCIA VALLEY-
1247 PM MDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE COUNTY
THROUGH 115 PM MDT...

AT 1245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF ENCINO...OR ABOUT 24 MILES
NORTHWEST OF VAUGHN...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN TORRANCE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3484 10571 3504 10559 3502 10532 3462 10552
      3469 10572
TIME...MOT...LOC 1846Z 206DEG 13KT 3480 10556

KW
Special weather statement, Apr 14, 1:12 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
112 PM MDT WED APR 14 2010

NMZ528-141945-
FAR NORTHEAST HIGHLANDS-
112 PM MDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHERN COLFAX
COUNTIES THROUGH 145 PM MDT...

AT 108 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF WAGON MOUND...MOVING NORTH AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...INTERSTATE 25 FROM JUST NORTH
OF WAGON MOUND TO SPRINGER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3628 10470 3623 10454 3604 10465 3607 10476
TIME...MOT...LOC 1910Z 196DEG 8KT 3609 10468

KW
Special weather statement, Apr 14, 2:07 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
207 PM MDT WED APR 14 2010

NMZ523-533-142030-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-
207 PM MDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TORRANCE AND EXTREME
WESTERN GUADALUPE COUNTIES THROUGH 230 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 5 MILES NORTHWEST OF ENCINO...OR ABOUT
17 MILES NORTHWEST OF VAUGHN...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
TORRANCE AND EXTREME WESTERN GUADALUPE COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3487 10547 3480 10525 3460 10545 3468 10563
TIME...MOT...LOC 2007Z 221DEG 8KT 3472 10547

KW
!
Special weather statement, Apr 14, 2:14 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
214 PM MDT WED APR 14 2010

NMZ523-533-142045-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-
214 PM MDT WED APR 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SAN
MIGUEL...NORTHEASTERN TORRANCE AND WESTERN GUADALUPE COUNTIES THROUGH
245 PM MDT...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF CLINES CORNERS...OR ABOUT 25
MILES NORTHWEST OF VAUGHN...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MILAGRO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3511 10531 3493 10520 3483 10543 3495 10556
TIME...MOT...LOC 2014Z 241DEG 19KT 3494 10541

KW

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:01 PM MDTSpecial Weather StatementABQHarding29 min
Apr 13, 6:31 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel44 min
Apr 13, 6:41 PM MDTSevere Thunderstorm WarningABQUnion52 min
Apr 13, 7:16 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union59 min
Apr 13, 8:17 PM MDTSevere Thunderstorm WarningABQHarding, Union43 min
Apr 14, 12:47 PM MDTSpecial Weather StatementABQTorrance28 min
Apr 14, 12:59 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance39 min
Apr 14, 1:12 PM MDTSpecial Weather StatementABQMora33 min
Apr 14, 1:57 PM MDTSevere Thunderstorm WarningABQLincoln48 min
Apr 14, 2:07 PM MDTSpecial Weather StatementABQTorrance23 min
Apr 14, 2:14 PM MDTSpecial Weather StatementABQGuadalupe31 min
Apr 14, 3:04 PM MDTSpecial Weather StatementABQGuadalupe41 min
Apr 14, 3:09 PM MDTSpecial Weather StatementABQGuadalupe51 min
Apr 14, 3:19 PM MDTAreal Flood AdvisoryABQLincoln116 min
Apr 14, 5:09 PM MDTSevere Thunderstorm WarningABQLincoln51 min
Apr 14, 5:14 PM MDTSpecial Weather StatementABQChaves46 min
Apr 14, 5:20 PM MDTSevere Thunderstorm WarningABQUnion40 min
Apr 14, 5:24 PM MDTSevere Thunderstorm WarningABQUnion25 min
Apr 14, 5:33 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln42 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.